# SDR QXEA200500937

- Difficulty date: May 7, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 7,756 hours, 5,664 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Piston
- Condition: Chafed
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - NOSE LANDING GEAR PISTON ASSEMBLY HAS CHAFING DAMAGE BETWEEN TORQUE LINK ATTACH LUGS.  REPAIRED IAW REO 670-32-21-005, REV A AND HORIZON AIR EA R-32-188.
